# SDR ASAA0996093

- Difficulty date: July 1, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 25,043 hours, 10,802 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 111A15121
- Condition: Bent
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER RING FOR DUCT AT BS 663, LBL 15 27 WL 146 IS CROOKED.  FABRICATED AND REPLACED DOUBLER.
